# SDR ASAA2022092240026

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,104 hours, 15,838 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RCP'S DISPLAY "FAIL-FAIL" FOR HF-1. GROUNDED - YES. PERFORMED BITE CHECK PROCEDURE ON HF-1 BOX. REF B737-800 FIM 23-11 TASK 801. NO DEFECT NOTED. OK FOR SERVICE.
